Jump to content

PubMed RSS Feed - -Drug-Induced Rosacea-like Dermatitis.


rss

Recommended Posts

Drug-Induced Rosacea-like Dermatitis.

Acta Dermatovenerol Croat. 2016 Apr;24(1):49-54

Authors: Rezaković S, Bukvić Mokos Z, Paštar Z

Abstract
Rosacea is a common, chronic cutaneous disorder with a prevalence of 0.5-10%, predominantly affecting women. The disease presents with a heterogeneous clinical picture characterized by transient flushing, persistent facial redness, telangiectasias, and, in more severe clinical forms, the presence of inflammatory papules and pustules in the central third of the face. Although its pathophysiology is complex and still remains unknown, factors that exacerbate the disease are well defined. They include genetic predisposition as well as external factors such as exposure to UV light, high temperature, and diet. Besides these well-known factors, recent studies suggest that drugs and vitamins could also be possible factors inducing rosacea-like dermatitis or aggravating pre-existing rosacea. Although these are less common possible triggering factors, the aim of this article is to present the current knowledge on the association between use of certain drugs or vitamins and rosacea.

PMID: 27149131 [PubMed - as supplied by publisher]

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...